# SDR 2005UALA00707

- Difficulty date: July 25, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N332UA
- Make and model: Boeing 737322
- Aircraft serial: 24193
- Aircraft time: 50,077 hours, 26,882 cycles
- Engine: Ge CFM56*
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO ODOR IN CABIN.  TOOK OFF AND RETURNED A SECOND TIME WITH SAME ODOR.
